# SDR SWI2024042900322

- Difficulty date: February 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pressure Switch
- Part number: 496503
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H EMER EXIT HAS SUSPECTED CRACK AT THE BASE OF UPPER AFT FITTING (PROX SENSOR STRIKER FITTING).   (C-CHECK RO 4/26/2024)   THE CRACK ON UPPER FRAME WEB OF RH EMERGENCY EXIT WAS REPAIRED BY REINFORCEMENT PLATE (DOUBLER) AND REPAIR FILLER PER REO 670-52-21-094, REV. --, DATED ON 2024-03-27. COMPLIED WITH 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
